Selecta Mathematica

, Volume 7, Issue 4, pp 447–491

On q-analogues of Riemann's zeta function

Authors

  • I. Cherednik
    • Department of Mathematics, University of North Carolina, Chapel Hill, NC 27599-3250, USA,¶ e-mail: chered@math.unc.edu

DOI: 10.1007/s00029-001-8095-6

Cite this article as:
Cherednik, I. Sel. math., New ser. (2001) 7: 447. doi:10.1007/s00029-001-8095-6
  • 150 Views

Abstract.

In the paper, we introduce q-deformations of the Riemann zeta function, extend them to the whole complex plane, establish a q-counterpart of the TlogT-formula for the number of zeros, and discuss theoretically and (mainly) numerically a q-variant of the Riemann hypothesis. The construction is closely related to the recent difference generalization of the Harish-Chandra theory of zonal spherical functions. The q-zeta functions do not satisfy the functional equation but have some analytic advantages.

Key words. Zeta function, Q-gamma function, orthogonal polynomials.
Download to read the full article text

Copyright information

© Birkhäuser Verlag, Basel, 2001